Name: Dr.Al-Homidan, S. | Phone: 4490 | Off. Loc: 5- 427 | Email: homidan@kfupm.edu.sa |
---|
Teaching assignment
# | Course | Section | Period | Location | Activity | Days |
---|
Office Hours (Phone: Office: )
Sunday | Monday | Tuesday | Wednesday | Thursday |
---|---|---|---|---|
10:00-10:50 12:10-01:00 |
|
10:00-10:50 12:10-01:00 |
|
10:00-10:50 |
Sno | Publications | Year | Status |
---|---|---|---|
[1] | Ahmad, I., D. Singh, B. A. Dar, and S. Al-Homidan, "On interval valued functions and Mangasarian type duality involving Hukuhara derivative, Journal of Computational Analysis and Applications," Journal of Computational Analysis and Applications, vol. 21, pp. 881-896, 2016. | 2016 | Published |
[2] | Alshahrani, M. M., MUJAHID ABBAS, Q. H. Ansari, and S. Al-Homidan, "ITERATIVE SCHEMES FOR GENERALIZED NONLINEAR COMPLEMENTARITY PROBLEMS ON ISOTONE PROJECTION CONES,". | 2015 | Submitted |
[3] | S. Al-Homidan, M. M. Alshahrani, and Q. H. Ansari, "Weak Sharp Solutions for Equilibrium Problems in Metric Spaces]{Weak Sharp Solutions for Equilibrium Problems in Metric Spaces," Journal of Nonlinear and Convex Analysis, 2015. | 2015 | Published |
[4] | N. A. Malik, R. A. Ghanam, and S. Al-Homidan, "Sensitivity of fluid transport through porous media to the fractional dimension in a fractional Darcy equation model," Canadian Journal of Physics, vol. 93, pp. 1-19, 2015. | 2015 | Published |
[5] | S. Al-Homidan, M. M. Alshahrani, and Q. H. Ansari, "Minimum and Maximum Principle Sufficiency Properties for Nonsmooth Variational Inequalities,". | 2015 | Submitted |
[6] | S. Al-Homidan and Q. H. Ansari, "NONSMOOTH WEIGHTED VARIATIONAL INEQUALITIES AND NONSMOOTH VECTOR OPTIMIZATION," Journal of Nonlinear and Convex Analysis, vol. 16, no. 4, pp. 667-684, 2015. | 2015 | Published |
[7] | I. Ahmad and S. Al-Homidan, "Sufficiency and duality in nondifferentiable multiobjective programming involving higher order strong convexity," Journal of Inequalities and Applications, vol. 3191, pp. 1-11, 2015. | 2015 | Published |
[8] | I. Ahmad, Z. Husain, and S. Al-Homidan, "Mixed type symmetric duality for multiobjective variational problems with cone constraints," International Transactions in Operational Research, vol. 21, no. 2, pp. 291-310, 2014. | 2014 | Published |
[9] | A. Jayswal, I. Ahmad, K. Kummari, and S. Al-Homidan, "On minimax programming problems involving right upper-Dini-derivative functions," Journal of Inequalities and Applications, no. 326, pp. 1-15, 2014. | 2014 | Published |
[10] | S. Al-Homidan, M. M. Alshahrani, and Q. H. Ansari, "System of Nonsmooth Variational Inequalities with Applications," Optimization, 2013. Accepted. | 2013 | Accepted |
[11] | Alshahrani, M. M., Q. H. Ansari, and S. Al-Homidan, "Existence Results for Nonsmooth Vector Quasi-Variational-like Inequalities," Abstract and Applied Analysis, 2013. | 2013 | Published |
[12] | Alshahrani, M. M., S. Al-Homidan, and Q. H. Ansari, "Nonsmooth Variational-like Inequalities and Nonsmooth Vector Optimization," Optimization Letters, 2013. | 2013 | Published |
[13] | R. P. Agarwal, I. Ahmad, and S. Al-Homidan, "Optimality and duality for nondifferentiable multiobjective programming problems involving generalized (F, α, Ï, d) type I functions," Journal of Nonlinear and Convex Analysis, vol. 13, no. 4, pp. 733-744, 2012. | 2012 | Published |
[14] | I. Ahmad, S. Al-Homidan, and Sarita Sharma, "Duality for nondifferentiable multiobjective variational problems with generalized type I functions," Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis, vol. 18, no. 4, pp. 443-455, 2011. | 2011 | Published |
[15] | A. Jayswal, I. Ahmad, and S. Al-Homidan, "Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized (F, α, Ï, Ó©)-d-v-univex functions," Mathematical and Computer Modelling, vol. 53, pp. 81-90, 2011. | 2011 | Published |
[16] | I. Ahmad, Z. Husain, and S. Al-Homidan, "Second order duality in nondifferentiable fractional programming," Nonlinear Analysis: Real World Applications, vol. 12, pp. 1103-1110, 2011. | 2011 | Published |
[17] | S. Al-Homidan, "Minimal condition number for positive definite Hankel matrices using semidefinite programming Volume 433, Issue 6, 1 November 2010, Pages 1101-1109 ," Linear Algebra and its Applications, vol. 433, no. 6, pp. 1101-1109, Nov. 2010. | 2010 | Published |
[18] | I. Ahmad and S. Al-Homidan, "Sufficiency and duality in nondifferentiable multiobjective programming under generalized d_I- univexity," in 2010 International Conference on Computational and Mathematical Methods in Science and Engineering , 2010, pp. 36-58. | 2010 | |
[19] | S. Al-Homidan and Alshahrani M., "Positive Definite Hankel Matrices using Cholesky Factorization," Computational Methods in Applied Mathematics, vol. 9, pp. 221-225, 2009. | 2009 | Published |
[20] | L.-C. Ceng, S. Al- Homidan, Q. H. Ansari, and J.C. Yao, "An Iterative Scheme for Equilibrium Problems and Fixed Points Problems of Strict Pseudo-Contraction Mappings," Journal of Computational and Applied Mathematics, vol. 223, pp. 967-975, 2009. | 2009 | Published |
[21] | Al-Homidan, S., Ansari, Q.H., and Yao, J.-C., "Some generalizations of Ekeland-type Variational Principle with Applications to Equilibrium Problems and Fixed Point Theory," Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 1, pp. 126-139, 2008. | 2008 | Published |
[22] | S. Al-Homidan and Q. H. Ansari, "Generalized Minty Vector Variational-like Inequalities and Vector Optimization Problems," Journal of Optimization Theory and Applications, 2008. | 2008 | Published |
[23] | S. Al-Homidan, "Semidefinite Programming for the Educational Testing Problem," Central European Journal for Operations Research, vol. 16, pp. 239-249, 2008. | 2008 | Published |
[24] | S. Al-Homidan and R. Fletcher, "Rationalizing Foot and Ankle Measurements to Conform to a Rigid Body Model," Computer Methods in Biomechanics and Biomedical, vol. 9, no. 2, pp. 103-111, 2006. | 2006 | Published |
[25] | S. Al-Homidan, "Solving Hankel Matrix Approximation Problem using Semidefinite Programming," Journal of Computational and Applied Mathematics, vol. 202, no. 2, pp. 304-314, 2006. | 2006 | Published |
[26] | S. Al-Homidan, "Semidefinite and second order cone optimization approach for the Toeplitz matrix approximation problem," Journal of Numerical Mathematics, vol. 14, no. 1, pp. 1-15, 2006. | 2006 | Published |
[27] | M. M. Alshahrani and S. Al-Homidan, "Mixed semidefinite and second-order cone optimization approach for the Hankel matrix approximation problem," Nonlinear Dynamics and Systems, vol. 6, no. 3, pp. 211-224, 2006. | 2006 | Published |
[28] | S. Al-Homidan and H. Wolkowicz, "Approximate and Exact Completion Problems for Euclidean Distance Matrices using Semidefinite Programming," Linear Algebra and its Applications, vol. 406, pp. 109-141, 2005. | 2005 | Published |
[29] | Suliman Homidan, "Structured Methods for Solving Hankel Matrix Approximation Problems," Pacific Journal of Optimization, vol. 1, pp. 599-609, 2005. | 2005 | Published |
[30] | Suliman Homidan, "Hybrid methods for approximating Hankel matrix," Numerical Algorithms, vol. 32, pp. 57-66, 2003. | 2003 | Published |
[31] | Suliman Homidan, "SQP algorithms for solving Toeplitz matrix approximation problem," Numerical Linear Algebra With Applications, vol. 9, no. 8, pp. 619-627, 2002. | 2002 | Published |
[32] | Suliman Homidan, "Combined methods for approximating Hankel matrix," World Scientific and Engineering Academy and Society Transactions on Systems, vol. 1, pp. 35-41, 2002. | 2002 | Published |
[33] | Suliman Homidan, "Combined methods for Toeplitz matrix approximation methods,", pp. 69-78, 2002. | 2002 | |
[34] | S. Homidan, O. Hamed, and H. Hemideh, البرمجة الخطية, Riyadh: King Saud University, 2002. | 2002 | Published |
[35] | Suliman Homidan, "Toeplitz matrix approximation," Mathematical Sciences Research Journal, vol. 6, no. 2, pp. 104-111, 2002. | 2002 | Published |
[36] | Suliman Homidan, "Hybrid methods for minimizing least distance functions with semidefinite matrix constraints," In proceedings of the Proc. of NMA 98: 4th International Conference on Numerical Methods and Applications, pp. 671-678, 1998. | 1998 | |
[37] | A.M. Sebawe, M.M.A. Ahmed, and Suliman Homidan, "Quantum statistics of three modes coupled oscillators," Journal of Physics A: Mathematics and General, vol. 31, pp. 3117-3139, 1998. | 1998 | Published |
[38] | Suliman Homidan, "Hybrid methods for solving the educational testing problem," Journal of Computational and Applied Mathematics, vol. 91, pp. 31-45, 1998. | 1998 | Published |
# | Title | PI/Coordinaor | Members | Sponsor | Grant | Ref # | S-Date | E-Date | Month | Status |
---|---|---|---|---|---|---|---|---|---|---|
1 | Optimality conditions and duality relations for a class of nonlinear multiple objective optimization problems under crisp and fuzzy environment | S. Al-Homidan | KFUPM | Internal Research | IN161058 | Apr 2017 | Apr 2019 | 24 | In Progress | |
2 | Non-differentiable interval-valued programming problems under generalized convexity | I. Ahmad | S. Al-Homidan | KFUPM | Internal Research | IN131026 | Mar 2014 | Mar 2016 | 24 | Completed |
3 | OPtimality conditions and duality in mathematical programming | I. Ahmad | S. Al-Homidan | KFUPM | Internal Research | IN131038 | Jun 2014 | Dec 2015 | 18 | Completed |
4 | Existence and Approximation of Solutions of Multivalued Complementarity Problem with Applications | Alshahrani, M. M. | S. Al-Homidan Q. H. Ansari Mujahid Abbas | KFUPM | Internal Research | IN121017 | Feb 2013 | Mar 2015 | 24 | In Progress |
5 | Nonsmooth Vector Quasi-Variational Inequalities with Applications | Alshahrani, M. M. | S. Al-Homidan Q. H. Ansari | KFUPM | Internal Research | IN121035 | Sep 2013 | Aug 2015 | 24 | In Progress |
6 | Fluid Transport Through Porous Media with Application to Enhanced Oil Recovery | N. A. Malik | S. Al-Homidan N. M. Tatar R. A. Ghanam A. Awotunde | KACST | NSTIP | 11-OIL1663-04 | Mar 2012 | Feb 2014 | 24 | In Progress |
7 | Optimality conditions and duality in interval-valued multi-objective optimization | I. Ahmad | S. Al-Homidan Mohammad Shamsuzzoha | KFUPM | Internal Research | IN111037 | May 2012 | Apr 2012 | 12 | Completed |
8 | Optimality Con-ditions and Duality in Mathematical Programming | I. Ahmad | S. Al-Homidan S. Khan | KFUPM | Internal Research | IN111015 | Jun 2011 | Dec 2013 | 24 | Completed |
9 | Minimax Pro-gramming under Generalized Convexity | I. Ahmad | S. Al-Homidan S. Khan | KFUPM | Internal Research | FT100023 | Jun 2010 | May 2011 | 12 | Completed |
10 | Optimality Conditions and Duality for Multiobjective Optimization Problem under Generalized Convexity | I. Ahmad | S. Al-Homidan S. Khan | KFUPM | Internal Research | FT090018 | Sep 2009 | Aug 2010 | 12 | Completed |
11 | Approximation and Summability by Hankel Matrix | S. Al-Homidan | KFUPM | Proposed | Mar 2009 | Feb 2010 | Proposed | |||
12 | EKELANDS Variational Principles for Set Values Maps and Generalized Equilibrium Problems | Q. H. Ansari | S. Homidan | KFUPM | SABIC | SB080004 | Sep 2008 | Aug 2009 | 12 | Completed |
13 | Minimal condition Number for Positive Definite Hankel Matrices | S. Homidan | Q. H. Ansari | KFUPM | Fast Track | FT080013 | Oct 2008 | Oct 2009 | 12 | Completed |
14 | Enhancing Web Visibility | S. Homidan | B. K. Ee T. M. Mustafa S. Khan R. F. Anabosi A. Y. Al-Dweik I. A. Al-Salem | KFUPM | Mar 2008 | Jun 2008 | 4 | Completed | ||
15 | Multiobjective Optimization and Vector Variational Inequalities | Q. H. Ansari | S. Al-Homidan | KFUPM | Internal Research | MS/VECTOR/357 | Apr 2007 | Sep 2008 | 18 | Completed |
16 | Iterative methods for solving variational inequalities with applications | A. R. Khan | S. Homidan Q. H. Ansari S. Khan | KFUPM | Internal Research | IN070362 | May 2007 | Nov 2008 | 18 | Completed |
17 | Ekelands Variational Principles for Equilibrium Problems and their Applications | Q. H. Ansari | S. Homidan | KFUPM | SABIC | SAB/2006/05 | Sep 2006 | Aug 2007 | 12 | Completed |
18 | Semi-definite Programming for the educational Testing problems | S. Homidan | KFUPM | Fast Track | FT/2005/07 | Sep 2005 | Aug 2006 | 12 | In Progress | |
19 | Ekelands Variational Principles for Equilibrium Problems and their Applications | Q. H. Ansari | S. Homidan | KFUPM | Fast Track | FT/2005/09 | Sep 2005 | 18 | Completed | |
20 | Solving the Hankel Matrix Approximation Problem via Interior-Point Methods of Semi-Definite Programming | S. Homidan | KFUPM | MS/HANKEL.MATRIX/260 | Sep 2003 | Aug 2004 | 12 | Completed | ||
21 | Topliz and Hankel Matrix Approximation | S. Homidan | KFUPM | Fast Track | FT/2000-04 | Dec 2000 | May 2000 | 18 | Completed | |
22 | Weak Sharp Minima for Nonsmooth Variational Inequalities | S. Al-Homidan | Q. H. Ansari M. M. Alshahrani Regina S. Burachik | KACST | NSTIP | 24 | Proposed | |||
23 | Installation Model for Gas Ambush, Gas Condensed and Light Oil | S. Homidan | KFUPM | RI Projects | 12 | Proposed | ||||
24 | Optimality conditions and duality relations for a class of nonlinear multiple objective optimization problems under crisp and fuzzy environment | S. Al-Homidan | KFUPM | IN161058 | 24 | In Progress |
Course | Section | Semester | F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus |
---|---|---|---|
MATH371 | 04 | 181 | |
MATH101 | 10 | 171 | Q1 Q2 Q3 Q4 Q5 Q6 Q7 |
MATH101 | 27 | 161 |
Q1
(See section: 02 ) |
MATH101 | 09 | 152 | Q1 Q2 Q3 |
MATH101 | 31 | 141 | Q1 Q2 Q3 Q4 |
MATH101 | 18 | 131 | Q1 Q2 Q3 Q4 Q5 Q6 Q7 |
MATH102 | 09 | 121 | |
MATH101 | 25 | 111 | |
MATH101 | 25 | 101 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 Q7 H1 S1 |
MATH101 | 08 | 092 | Q1 Q2 Q3 Q4 Q5 Q7 O1 O2 |
MATH101 | 12 | 082 | F1 E1 E2 Q3 Q4 Q5 Q6 Q7 O1 O2 O3 O4 |
MATH101 | 06 | 072 | |
MATH202 | 29 | 062 | |
MATH582 | 01 | 061 | E2 |
MATH321 | 02 | 052 | |
MATH101 | 03 | 042 |
(See section: 01 ) |
MATH101 | 05 | 042 | |
MATH101 | 05 | 041 | F1 F2 F5 Q1 Q2 Q3 Q4 Q5 Q6 S1 |
MATH101 | 09 | 041 |
F1
F2
F5
Q1
Q2
Q3
Q4
Q5
Q6
S1
(See section: 01 ) |
# | Title | View |
---|---|---|
1 | Positive Definite Hankel Matrices using Cholesky Factorization : Suliman Al-Homidan and Mohammad M.Alshahrani, Oct 2007. | 379 |
2 | New Formulations of the Hankel Matrix Approximation Problem: M.M. Alshahrani and Suliman Homidan, Apr 2003. | 290 |
3 | Structured Methods for Solving Hankel Matrix Approximation Problems.: Suliman Homidan, May 2001. | 266 |
4 | Positive Semi-Definite Toeplitz Approximation Methods: Suliman Homidan, Dec 2000. | 259 |
5 | Hybrid Methods for Solving the Educational Testing Problem: Suliman Homidan, Mar 1997. | 216 |